Generalized scaling reductions and Painlevé hierarchies

Date
2013
Authors
Gordoa, P. R.
Muğan, U.
Pickering, A.
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Applied Mathematics and Computation
Print ISSN
0096-3003
Electronic ISSN
1873-5649
Publisher
Elsevier
Volume
219
Issue
15
Pages
8104 - 8111
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Series
Abstract

We give an alternative derivation of two Painlevé hierarchies. This is done by constructing generalized scaling reductions of the Korteweg-de Vries and dispersive water wave hierarchies. We also construct a generalized scaling reduction of Burgers hierarchy. © 2013 Elsevier Inc. All rights reserved.

Course
Other identifiers
Book Title
Keywords
Burgers hierarchy, Dispersive water wave hierarchy, Korteweg-de Vries hierarchy, Painlevé hierarchies, Scaling reductions, Burgers hierarchy, Korteweg-de Vries, Painleve, Wave hierarchies, Computational methods, Mathematical techniques, Water waves
Citation
Published Version (Please cite this version)